MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  TRI-LOCK BPS SZ 10 STD OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910  TRI-LOCK BPS SZ 10 STD OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM
Catalog Number 101204100
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Code Available (3191)
Date of Event 12/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Peri prosthetic femoral fracture with stem subsidence.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRI-LOCK BPS SZ 10 STD OFFSET
Common Device Name
TRILOCK HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8263944
Report Number1818910-2019-81556
Device Sequence Number13795657
Product Code KWA
UDI-Device Identifier10603295000815
UDI-Public10603295000815
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K073570
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number101204100
Device Lot Number598821
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/28/2018
Supplement Date Received by Manufacturer01/22/2019
Initial Report FDA Received Date01/21/2019
Supplement Report FDA Received Date01/25/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;